# SDR AALA201709209023

- Difficulty date: September 18, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 18,007 hours, 7,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT AT THE RIGHT OVERWING EXIT BY ROW 15 HAS A MISSING LENS COVER.  INSTALLED LENS COVER PER AMM 33-51-00.  OPERATIONAL CHECK GOOD.
